# SDR CALA0700322

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 57,153 hours, 29,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN THE FUSELAGE SKIN AT AFT EDGE INSTRUMENT COOLING AIR DUCT OUTLET, STA 380, LBL 4, S28L TO S28R.  THE CRACK WAS STOP DRILLED AND AN EXTERNAL DOUBLER AND INTERNAL DOUBLER WERE INSTALLED IAW ECRA 5330-02894.
